# SDR ASOA2014102211469

- Difficulty date: September 15, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,905 hours, 20,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT FLOOR CRACKED LT SIDE, FS 193.00.    REPAIRED IAW REO 670-53-11-509, REV B. MAJOR REPAIR.
